Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'd really like some advice guys. I'm one full month into Accutane. I feel like ass. I'm completely exhausted and irritable. My joints are stiff. Back is achy. Neck is stiff. Dry skin obviously. Appetite changes, can hardly force myself to Eat sometimes. So since I'm already skinny I'm losing weight.  Constant pressure behind eyes and around sinuses sometimes leading to terrible headaches. It's hard to make myself go to school like this. I have no energy. I know I need to make myself but it's hard to force myself into a situation where I feel like garbage. Should I quit. It makes me sad to think I might need to stop. Gosh this sucks. 

Link to comment
Share on other sites

Your only on month 1, I would give it another week or so and if you feel terrible than contact your derm and talk about it. I know if sounds bad and I don't know your exact situation, but you have to remember there is a big reason why you went on Accutane. If that reason doesn't seem worth the side effects anymore than consider stopping. The biggest thing on Accutane is to stay patient. 

Link to comment
Share on other sites

Was told to stop Accutane until I can talk to my derm. Fatigue to an extent where I have to force myself to keep my eyes open. Headaches behind my eyes come and go. Stiff joints, neck and back are making me feel like an old man. So far my acne has begun to clear but my school life is being completely destroyed. :(

Link to comment
Share on other sites

1 hour ago, Clayman9 said:

 

That is a good choice. It might be a good idea to lower your dose a little. The pressure behind the eyes is what would scare me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×